Zur Holomorphie des Poissonintegrals.

Hanns Bauermeister

Mathematische Zeitschrift (1974)

  • Volume: 137, page 137-146
  • ISSN: 0025-5874; 1432-1823

How to cite


Bauermeister, Hanns. "Zur Holomorphie des Poissonintegrals.." Mathematische Zeitschrift 137 (1974): 137-146. <http://eudml.org/doc/172063>.

author = {Bauermeister, Hanns},
journal = {Mathematische Zeitschrift},
pages = {137-146},
title = {Zur Holomorphie des Poissonintegrals.},
url = {http://eudml.org/doc/172063},
volume = {137},
year = {1974},

AU - Bauermeister, Hanns
TI - Zur Holomorphie des Poissonintegrals.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 137
EP - 146
UR - http://eudml.org/doc/172063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.